# SDR AALA202503258644

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 26,595 hours, 11,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTS CIRCUIT BREAKER FOUND POPPED DURING PREFLIGHT INSPECTION. CLOSED CIRCUIT BREAKER "CABIN EMERGENCY LIGHT" PERFORMED OPERTIONAL TEST. PER AMM 33-51-00-710-801.
